Quasi multiplicative functions with congruence property
Annales mathematicae et informaticae, Tome 25 (1998), pp. 55-59
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_1998_25_a4,
author = {Bui Minh Phong},
title = {Quasi multiplicative functions with congruence property},
journal = {Annales mathematicae et informaticae},
pages = {55--59},
year = {1998},
volume = {25},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_1998_25_a4/}
}
Bui Minh Phong. Quasi multiplicative functions with congruence property. Annales mathematicae et informaticae, Tome 25 (1998), pp. 55-59. http://geodesic.mathdoc.fr/item/AMI_1998_25_a4/